Acta Mathematica

On the topology of spaces of holomorphic maps

Jens Gravesen

Full-text: Open access

Article information

Source
Acta Math. Volume 162 (1989), 247-286.

Dates
Received: 1 July 1988
Revised: 13 September 1988
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890561

Digital Object Identifier
doi:10.1007/BF02392839

Zentralblatt MATH identifier
0696.58014

Rights
1989 © Almqvist & Wiksell

Citation

Gravesen, Jens. On the topology of spaces of holomorphic maps. Acta Math. 162 (1989), 247--286. doi:10.1007/BF02392839. https://projecteuclid.org/euclid.acta/1485890561


Export citation

References

  • Atiyah, M. F., Instantons in two and four dimensions, Comm. Math. Phys., 93 (1984), 437–451.
  • Dold, A. & Thom, R., Quasifaserung und Unendliche Symmetrische Producte, Ann. of Math., 67 (1958), 239–281.
  • Donaldson, S. K., Instantons and geometric invariant theory, Comm. Math. Phys., 93 (1984), 453–460.
  • Earle, C. J. & Eells, J., Fibre bundle description of Teichmüller theory, J. Differential Geom., 3 (1969), 19–43.
  • Earle, C. J. & Schatz, A., Teichmüller theory for surfaces with boundary, J. Differential Geom., 4 (1970), 169–185.
  • Farkas, H. M. & Kra, I., Riemann surfaces. Springer Verlag, New York, 1980.
  • Guest, M. A., Topology of the space of absolute minima of the energy functional, Amer. J. Math., 106 (1984), 21–42.
  • Hamilton, R. S., The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc., 7 (1982), 65–222.
  • Kirwan, F. C., On spaces of maps from Riemann surfaces to Grassmannians and application to the cohomology of moduli of vector bundles, Ark. Mat., 24 (1986), 221–275.
  • McDuff, D., Configuration spaces of positive and negative particles, Topology, 14 (1975), 91–107.
  • McDuff, D. & Segal, G., Homology fibrations and the “Group-completion” theorem. Invent. Math., 31 (1976), 279–284.
  • Pressley, A. & Segal, G., Loop Groups. Clarendon Press, Oxford, 1986.
  • Seeley, R. T., Extentions of C-functions defined in a half space, Proc. Amer. Math. Soc., 15 (1964), 625–626.
  • Segal, G., The topology of spaces of rational functions, Acta Math., 143 (1979), 39–72.
  • Wells, R. O., Differential Analysis on Complex Manifolds. Springer Verlag, New York, 1980.